# SDR ASAA2022081139738

- Difficulty date: August 11, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737
- Aircraft serial: 35187
- Aircraft time: 56,158 hours, 16,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 141A5810286
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL P/N 141A5810-286 DELAM. GROUNDED - YES. REPAIRED DELAM ON FLOOR PANEL P/N:141A5810-28C IAW B737-800 SRM:53-00-50-2R-7, 53-00-50-2R-0.
